# SDR AALA20130705011

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 67,540 hours, 28,936 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Duct
- Part number: 5953625521
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH, LIGHT ILLUMINATED.  REPLACED DUCT & BOTH OVERHEAT SENSORS.  SYSTEM GROUND CHECKED NORMAL.
